Ubeta-16 Tablet 10's
Uniphar Biotech Pvt Ltd
Ubeta-16 Tablet 10's comes under the category of medications called 'antihistamine anti-vertigo medication', primarily indicated in the treatment of Meniere’s disease and its symptoms including dizziness (vertigo), ringing in the ears (tinnitus), feeling sick (nausea), and difficulty in hearing. Meniere’s disease is a medical condition that affects the inner ear caused by the building up of extra fluid inside the ear. In vertigo, a person feels that they are moving or spinning, but they are not moving. In tinnitus, a person feels a noise or ringing in their ears.
Ubeta-16 Tablet 10's compromises of Betahistine that works by enhancing the blood flow to the affected part of the ear and also by reducing the amount of fluid in the inner ear. This drug also reduces the number of attacks a person can have.
Take Ubeta-16 Tablet 10's as prescribed. Ubeta-16 Tablet 10's may cause some of the unpleasant effects that include feeling sick (nausea), indigestion (acid reflux), bloating or mild stomach ache, headache. Most of the unpleasant effects caused by this medicine do not require medical attention and will go in a couple of days. However, if the side effects get worsen with time or do not pass in a couple of days, then one should seek medical help.
Consult with your doctor before taking Ubeta-16 Tablet 10's if you have asthma, a stomach ulcer, skin rash, or low blood pressure. Ubeta-16 Tablet 10's is not allowed in patients under 18 years old. A person should tell their doctor about the medicines, herbal nonherbal products they are using. If a person is pregnant or breast-feeding or planning to be pregnant, then they can only take this medicine if prescribed by the doctor. And also tell the doctor, if you have had an allergic reaction to betahistine or any other medicines in the past.
Meniere’s disease, dizziness (vertigo), ringing in the ears (tinnitus), loss of hearing, feeling sick (nausea).
Ubeta-16 Tablet 10's is indicated to treat symptoms such as ringing in your ears (tinnitus), dizziness, vertigo, loss of balance, and hearing loss associated with Meniere's disease. Ubeta-16 Tablet 10's works by increasing the blood flow to your brain and by lowering the extra pressure build up in the inner ear. By easing down the symptoms associated with Meniere's disease, this drug helps a person to live their normal life.
Ubeta-16 Tablet 10's is not allowed to use in patients with porphyria and should be used with caution to patients with bronchial asthma. This medication is not allowed to use in children and persons who have galactose intolerance. Vertigo, tinnitus, and hearing loss are common signs of Ménière's syndrome that can harm a person's ability to drive or operate any machine. This medicine can cause mild stomach discomfort, so taking it with food can help to reduce stomach problems. Pregnant or breast-feeding females should consult with the doctor before taking this drug as the use of this medicine is only allowed in such case when benefits outweigh the risk.
Drug-Drug Interactions: Ubeta-16 Tablet 10's may interact with other medicines that include MAO inhibitors (Isocarboxazid) other antihistamines (cetirizine, chlorpheniramine), and beta-2 agonists (salmeterol, formoterol).
Drug-Food Interactions: No such interaction reported. However, one should limit alcohol, caffeine, and high salt diet consumption.
Drug-Disease Interactions: Ubeta-16 Tablet 10's cannot be used in conditions that include peptic ulcer, adrenal tumor, and asthma.
There is no specific restriction on drinking alcohol, but some persons have reported that they have noticed a drastic improvement in their Ménière's disease after quitting alcohol.
Ubeta-16 Tablet 10's can be used during pregnancy but only under the supervision of a physician. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Ubeta-16 Tablet 10's is not allowed to take during breastfeeding or take if directed by the doctor as it is still under research that this medicine pass in breast milk or not.
Taking Ubeta-16 Tablet 10's affects a person's ability to drive so one should avoid driving.
Ubeta-16 Tablet 10's to be taken with caution, especially if you have a history of Liver diseases/conditions. The dose may have to be adjusted by your doctor.
Ubeta-16 Tablet 10's to be taken with caution, especially if you have a history of Kidney diseases/conditions. The dose may have to be adjusted by your doctor.
The use of Ubeta-16 Tablet 10's is not recommended in children and adolescents whose age is less than 18 years due to a shortage of data on safety and effectiveness.
A person should quit tobacco or smoking as it narrows the blood vessels and affects circulation, that may result in Ménière's disease.
It is advised to consume low sodium-containing foods as sodium may cause fluid retention and can worsen the symptoms in the inner ear.
This item is Not Returnable.
Expires on or after - Apr-24
Meniere’s disease: It is a medical condition that affects the inner part o the ear. This disease usually happens when an abnormal amount of fluid gets accumulated in the inner ear due to improper fluid drainage, abnormal immune response, viral infection, and genetic predisposition. Common signs and symptoms of this disease include vertigo, hearing loss, tinnitus, and feeling of fullness in the ear.
Hearing loss: It may start or stop by itself. If proper treatment is not provided at the right time, then it may even cause permanent hearing loss.
Vertigo: In this condition, a person experiences the false sensation of spinning or movement of objects that start and stop spontaneously. Episodes of vertigo last for 20 minutes to many hours but not more than a day.
Tinnitus: A person experience feelings of ringing, buzzing, whistling sound in the ear. People dealing with this disease often feel pressure in an affected ear.
Ubeta-16 Tablet 10's
While we strive to provide complete, accurate, and expert-reviewed content on our 'Platform', we make no warranties or representations and disclaim all responsibility and liability for the completeness, accuracy, or reliability of the aforementioned content. The content on our platform is for informative purposes only, and may not cover all clinical/non-clinical aspects. Reliance on any information and subsequent action or inaction is solely at the user's risk, and we do not assume any responsibility for the same. The content on the Platform should not be considered or used as a substitute for professional and qualified medical advice. Please consult your doctor for any query pertaining to medicines, tests and/or diseases, as we support, and do not replace the doctor-patient relationship.
(Inclusive of all taxes)
Provide Delivery Location
10 Tablet in 1 Strip